# SDR DALA2018083105373

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0721231) DURING INSPECTION FOUND CRACK ON LWR MAIN SILL WEB OF THE FWD SERVICE DOOR AT RBL 54 AND STA 296. WEB WAS REPAIRED PER SRM 51-70-13 REPAIR 4.
